Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Excessive heat, sweating, leg rashes, itchiness. Using creams. Treatment?

Hi well I want to ask a question to see what to do well about I month ago one day I was using a dress n that day it was really hot n I started to sweat a lot n I waz walking to much and like I didn t have long shorts under they were short I got on side of my leg rash I put a cream n it works but now I see and it itches n now with this hotnes it came again tha rash wat should I do
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi rashes u are mentioning is only due to excessive sweating due to ur tight dressing.and working appears as papular rash especially on the extremites with severe itching.use atarax 25 mg at night.vitamin c chewable tablet and application of calamine lotion over the area can cure it.if no response apply flucort cream over the legs. to get response
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor